# SDR ASOA201001634

- Difficulty date: October 20, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM FOUND TO BE CORRODED AT RT AND LT SIDE PANEL NUTPLATE LOCATIONS.   INSTALLED 5 EA RIVETS CROSSBEAM IAW SRM 51-42-06-001-001-A01.   RESTORED A023 FINISH IAW SRM 51-21-16-001-001-A01.  APPLIED CIC AT REPAIRED AREA IAW SRM 51-21-11-001-001-A01.
